ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2018 , Volume 23 , Issue 9

Select all articles

Export/Reference:

Analysis of a free boundary problem for tumor growth with Gibbs-Thomson relation and time delays
Shihe Xu, Meng Bai and Fangwei Zhang
2018, 23(9): 3535-3551 doi: 10.3934/dcdsb.2017213 +[Abstract](62449) +[HTML](884) +[PDF](416.76KB)
Pullback attractors for a class of non-autonomous thermoelastic plate systems
Flank D. M. Bezerra, Vera L. Carbone, Marcelo J. D. Nascimento and Karina Schiabel
2018, 23(9): 3553-3571 doi: 10.3934/dcdsb.2017214 +[Abstract](1766) +[HTML](731) +[PDF](461.59KB)
A Nekhoroshev type theorem for the nonlinear Klein-Gordon equation with potential
Stefano Pasquali
2018, 23(9): 3573-3594 doi: 10.3934/dcdsb.2017215 +[Abstract](1401) +[HTML](667) +[PDF](513.85KB)
A space-time discontinuous Galerkin spectral element method for the Stefan problem
Chaoxu Pei, Mark Sussman and M. Yousuff Hussaini
2018, 23(9): 3595-3622 doi: 10.3934/dcdsb.2017216 +[Abstract](2023) +[HTML](811) +[PDF](947.01KB)
Retraction
Editorial Office
2018, 23(9): 3623-3623 doi: 10.3934/dcdsb.2019022 +[Abstract](301) +[HTML](26) +[PDF](113.67KB)
Retraction
Editorial Office
2018, 23(9): 3645-3645 doi: 10.3934/dcdsb.2019023 +[Abstract](268) +[HTML](20) +[PDF](115.69KB)
Retraction
Editorial Office
2018, 23(9): 3663-3663 doi: 10.3934/dcdsb.2019024 +[Abstract](242) +[HTML](8) +[PDF](114.61KB)
Retraction
Editorial Office
2018, 23(9): 3685-3685 doi: 10.3934/dcdsb.2019025 +[Abstract](234) +[HTML](4) +[PDF](114.83KB)
A new criterion to a two-chemical substances chemotaxis system with critical dimension
Xueli Bai and Suying Liu
2018, 23(9): 3717-3721 doi: 10.3934/dcdsb.2018074 +[Abstract](1210) +[HTML](797) +[PDF](350.32KB)
Topological instabilities in families of semilinear parabolic problems subject to nonlinear perturbations
Mickaël D. Chekroun
2018, 23(9): 3723-3753 doi: 10.3934/dcdsb.2018075 +[Abstract](1333) +[HTML](662) +[PDF](727.95KB)
Extinction and coexistence of species for a diffusive intraguild predation model with B-D functional response
Guohong Zhang and Xiaoli Wang
2018, 23(9): 3755-3786 doi: 10.3934/dcdsb.2018076 +[Abstract](901) +[HTML](572) +[PDF](714.73KB)
Global attractor of complex networks of reaction-diffusion systems of Fitzhugh-Nagumo type
B. Ambrosio, M. A. Aziz-Alaoui and V. L. E. Phan
2018, 23(9): 3787-3797 doi: 10.3934/dcdsb.2018077 +[Abstract](1183) +[HTML](438) +[PDF](366.31KB)
Coexistence and extinction in Time-Periodic Volterra-Lotka type systems with nonlocal dispersal
Tung Nguyen and Nar Rawal
2018, 23(9): 3799-3816 doi: 10.3934/dcdsb.2018080 +[Abstract](894) +[HTML](461) +[PDF](480.63KB)
A non-autonomous predator-prey model with infected prey
Yang Lu, Xia Wang and Shengqiang Liu
2018, 23(9): 3817-3836 doi: 10.3934/dcdsb.2018082 +[Abstract](1151) +[HTML](479) +[PDF](769.98KB)
The impact of releasing sterile mosquitoes on malaria transmission
Hongyan Yin, Cuihong Yang, Xin'an Zhang and Jia Li
2018, 23(9): 3837-3853 doi: 10.3934/dcdsb.2018113 +[Abstract](984) +[HTML](488) +[PDF](506.03KB)
On one problem of viscoelastic fluid dynamics with memory on an infinite time interval
Victor Zvyagin and Vladimir Orlov
2018, 23(9): 3855-3877 doi: 10.3934/dcdsb.2018114 +[Abstract](882) +[HTML](392) +[PDF](437.22KB)
On the initial boundary value problem of a Navier-Stokes/$Q$-tensor model for liquid crystals
Yuning Liu and Wei Wang
2018, 23(9): 3879-3899 doi: 10.3934/dcdsb.2018115 +[Abstract](896) +[HTML](386) +[PDF](496.5KB)
Asymptotic spreading of time periodic competition diffusion systems
Wei-Jian Bo and Guo Lin
2018, 23(9): 3901-3914 doi: 10.3934/dcdsb.2018116 +[Abstract](912) +[HTML](418) +[PDF](404.48KB)
Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives
Kai Liu
2018, 23(9): 3915-3934 doi: 10.3934/dcdsb.2018117 +[Abstract](860) +[HTML](404) +[PDF](467.12KB)
Dynamic transitions of the Fitzhugh-Nagumo equations on a finite domain
Yiqiu Mao
2018, 23(9): 3935-3947 doi: 10.3934/dcdsb.2018118 +[Abstract](895) +[HTML](374) +[PDF](327.88KB)
Improved extensibility criteria and global well-posedness of a coupled chemotaxis-fluid model on bounded domains
Jishan Fan and Kun Zhao
2018, 23(9): 3949-3967 doi: 10.3934/dcdsb.2018119 +[Abstract](800) +[HTML](410) +[PDF](452.29KB)
A multiscale model of the CD8 T cell immune response structured by intracellular content
Loïc Barbarroux, Philippe Michel, Mostafa Adimy and Fabien Crauste
2018, 23(9): 3969-4002 doi: 10.3934/dcdsb.2018120 +[Abstract](1311) +[HTML](630) +[PDF](1742.29KB)
Asymptotic decay for the classical solution of the chemotaxis system with fractional Laplacian in high dimensions
Xi Wang, Zuhan Liu and Ling Zhou
2018, 23(9): 4003-4020 doi: 10.3934/dcdsb.2018121 +[Abstract](1060) +[HTML](456) +[PDF](490.06KB)
Pullback attractors and invariant measures for discrete Klein-Gordon-Schrödinger equations
Caidi Zhao, Gang Xue and Grzegorz Łukaszewicz
2018, 23(9): 4021-4044 doi: 10.3934/dcdsb.2018122 +[Abstract](942) +[HTML](430) +[PDF](580.83KB)
Analysis of a stage-structured dengue model
Jinping Fang, Guang Lin and Hui Wan
2018, 23(9): 4045-4061 doi: 10.3934/dcdsb.2018125 +[Abstract](868) +[HTML](604) +[PDF](770.76KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]